# SDR V0XD2018080800004

- Difficulty date: July 28, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT, LOWER INBD AND OTBD SEAL RETAINERS WERE BENT AND GOUGED.  REPAIRED IAW REO 670-42-35-127, AND SRM 51-21-16.
